Alert archive / Florida / Flash Flood Warnings in 2012

Flash Flood Warning 19, NWS Jacksonville, FL

June 26, 2012Saint Johns County, Florida

NWS Jacksonville, FL issued this flash flood warning at Jun 26, 2012, 8:44 PM EDT for Saint Johns County, Florida. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2012, 8:44 PM EDT (00:44 UTC)
Expired
Jun 26, 2012, 11:45 PM EDT
In force
3 hr
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Flood severity
None

County Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 69 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 0.7 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2012-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 693 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2012-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
693 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
664 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

055 
WGUS52 KJAX 270044
FFWJAX
FLC109-270345-
/O.NEW.KJAX.FF.W.0019.120627T0044Z-120627T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
844 PM EDT TUE JUN 26 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL ST. JOHNS COUNTY IN NORTHEAST FLORIDA

* UNTIL 1145 PM EDT

* AT 843 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN FROM THUNDERSTORMS ACROSS ST JOHNS COUNTY.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VILANO
  BEACH...SAINT AUGUSTINE...SOUTH PONTE VEDRA BEACH AND GUANA RIVER
  STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 5 INCHES ARE POSSIBLE ACROSS ST 
JOHNS COUNTY. THIS RAINFALL WILL LIKELY PRODUCE SIGNIFICANT 
FLOODING...AND MAY LEAD TO ROAD CLOSURES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN ALSO CALL THE NATIONAL WEATHER
SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT FLOODING.

&&

LAT...LON 2975 8152 2987 8157 3002 8160 3013 8135
      2984 8127

$$

TRABERT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 2:47 PM EDT, 5 hours 57 minutes earlier.

Area forecast discussion, Jun 26, 2:47 PM EDT, 5 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
247 PM EDT TUE JUN 26 2012

...NEAR RECORD RIVER FLOODING EXPECTED...

.SHORT TERM...NOW THROUGH FRIDAY...

NOW THROUGH TONIGHT...DEBBY TO TRACK INTO NORTH FLORIDA TONIGHT AND
EXPECT HEAVY RAIN BAND ALONG THE I-10 CORRIDOR AND FL/GA BORDER TO
INTENSIFY LATE THIS AFTERNOON/EVENING WITH RAINFALL BECOMING HEAVY
AT TIMES AND WILL CONTINUE TO EXACERBATE ALREADY ONGOING AREAL
FLOODING AND WILL PUSH RIVER LEVELS TO NEAR RECORD FLOODS ALONG
BLACK CREEK AND THE ST MARYS RIVER ALONG WITH MAIN STEM RIVER
FLOODING ALONG THE SUWANNEE AND SANTA FE RIVERS. WIDESPREAD 4-8
INCHES OF RAINFALL WILL LEAD TO STORM TOTALS OF 15-25 INCHES BY LATE
TOMORROW. FLOOD WATCH WILL REMAIN INTACT ACROSS ALL OF NORTHEAST
FLORIDA AND PORTIONS OF SOUTHEAST GEORGIA ALONG THE FL/GA BORDER.
BREEZY WINDS WILL BE POSSIBLE AS SYSTEM TRACKS INTO NE FL WITH SOUTH
WINDS AT 15-20MPH WITH GUSTS TO 25 MPH ACROSS NE FL AND NE WINDS AT
15-20G25 MPH ACROSS SE GA. FOR NOW WILL HOLD OFF ON ANY LAKE WIND
ADVISORY PRODUCTS UNLESS LOCALIZED WINDY CONDITIONS DEVELOP THIS
EVENING AS THE SYSTEM MOVES INLAND.

WEDNESDAY...TD DEBBY OVER NORTH FLORIDA WITH HEAVY RAINFALL WILL
SLOWLY EDGE TOWARD THE COAST DURING THE DAY. HEAVY RAINFALL THREAT
SHOULD BE MAINLY ACROSS NE FL ALONG AND JUST TO THE NORTH OF CENTER
TRACK. DO NOT EXPECT MUCH MORE THAN BREEZY CONDITIONS ASSOCIATED
OVER INLAND AREAS WHILE STRONG NORTHEAST FLOW ON NORTH SIDE OF
SYSTEM COULD DEVELOP ALONG THE COAST FROM BRUNSWICK SOUTHWARD TO
JACKSONVILLE AND THIS HAS THE POTENTIAL TO HELP ENHANCE SHOWER
ACTIVITY THERE AS WELL AS PRODUCE A BRIEF 1-2 FT TIDAL SURGE ALONG
THE ATLANTIC COASTAL COUNTIES...BUT TIMING WILL BE EVERYTHING AND
WILL DEPEND IF IT OCCURS DURING HIGH OR LOW TIDE CYCLE. MAX TEMPS
SHOULD PUSH INTO THE 80S...BUT HOW WARM WILL DEPEND HOW FAST THE
SYSTEM IS MOVING...WITH BEST CHANCE OF UPPER 80S ACROSS INLAND SE GA
WHERE SUNSHINE SHOULD BREAK OUT FIRST AND RAIN ENDS DURING THE
MORNING HOURS.

WED NIGHT...RAINFALL BAND ON BACKSIDE OF TD DEBBY ACROSS THE COASTAL
AREAS AND ALONG LAGGING TROF ACROSS NE FL SHOULD SLOWLY MOVE
OFFSHORE WITH FLOODING RAINFALL THREAT ENDING DURING THE EVENING
HOURS. SKIES WILL BECOME MOSTLY CLEAR ACROSS SE GA WITH LOWS
ACTUALLY FALLING INTO THE UPPER 60S AND LOWER/MID 70S STILL EXPECTED
ACROSS NE FL.

THURSDAY...MODELS ARE NOW TRENDING TOWARD A MUCH DRIER DAY AS THE
FORECAST AREA SHOULD BE COMING UNDER THE INFLUENCE OF DRIER AIRMASS
ON THE BACK-SIDE OF DEPARTING TROPICAL SYSTEM AND EXPECT JUST A
SLIGHT CHANCE OF SHOWERS/STORMS WITH MAX TEMPS REBOUNDING BACK INTO
THE LOWER 90S ACROSS INLAND LOCATIONS AND NEAR 90 ALONG THE COAST.

FRIDAY...RIDGE BUILDING OVER THE REGION WILL LEAD TO FIRST OF
SEVERAL VERY HOT AND HUMID DAYS WITH MAX TEMPS SOARING INTO THE
MID/UPPER 90S AND WILL PRODUCE HEAT INDICES INTO THE 105-110 RANGE.
HEAT ADVISORIES MAY NEED TO BE INITIATED.

.LONG TERM...SATURDAY THROUGH TUESDAY...
HIGH PRESSURE RIDGE WILL REMAIN OVER THE REGION WITH ABOVE NORMAL
TEMPERATURES INTO THE 90S AND HEAT INDICES OVER 100 DEGREES EACH
AFTERNOON. RAIN CHANCES WILL REMAIN BELOW CLIMO VALUES WITH ONLY
ISOLATED TO SCATTERED AFTERNOON/EVENING THUNDERSTORMS POSSIBLE. MAIN
STORY WILL BE THE HEAT AND HUMIDITY WITH HEAT INDICES APPROACHING
110 DEGREES EACH AFTERNOON AND THE NEED FOR POTENTIAL HEAT RELATED
PRODUCTS TO BE ISSUED.

&&

.AVIATION...HAVE GONE WITH PREVAILING MVFR AND VCSH ACROSS THE NE FL
TERMINALS AS RAINBANDS WILL CONTINUE TO TRAVERSE THE AREA. MAY SEE A
FEW POCKETS OF IFR IN SOME OF THE HEAVIER BANDS. KSSI WILL HAVE
PREVAILING -SHRA WITH MVFR AND OCNL IFR FROM THE COMBINATION OF RAIN
BANDS AND STALLED TROUGH AXIS OVER THAT AREA.

&&

.MARINE...TROUGH AXIS WILL SLOWLY MOVE SOUTH ACROSS THE WATERS
AS TROPICAL STORM DEBBY MOVES ACROSS THE FL PENINSULA ON
WEDNESDAY. NE WINDS WILL INCREASE AS THE AXIS MOVES SOUTH AND
DEBBY MOVES ACROSS THE FL PENINSULA. FOR NOW...WILL CONTINUE THE
SMALL CRAFT ADVISORY OFFSHORE THROUGH WEDNESDAY NIGHT. THE ADVISORY
OFFSHORE MAY NEED TO BE EXTENDED BEYOND THAT TIME AND ALSO EXPANDED
TO THE NEAR SHORE. BRIEF GALE FORCE GUSTS ARE POSSIBLE EARLY
THURSDAY AS DEBBY MOVES OFFSHORE.

RIP CURRENTS: MODERATE RISK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  68  87  66  93 /  50  10   0   0
SSI  74  82  72  88 /  90  50  10   0
JAX  72  85  69  90 /  90  60  20  10
SGJ  75  84  74  88 / 100  70  30  10
GNV  73  86  71  91 /  90  60  20  10
OCF  74  87  72  91 /  90  70  40  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ALACHUA-BAKER-BRADFORD-
     CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-
     NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

GA...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR BRANTLEY-CHARLTON-
     CLINCH-COASTAL CAMDEN-COASTAL GLYNN-ECHOLS-INLAND CAMDEN-
     INLAND GLYNN-WARE.

AM...SMALL CRAFT ADVISORY UNTIL 10 PM EDT WEDNESDAY FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

&&

HESS/PETERSON/WALKER
Hazardous weather outlook, Jun 26, 8:05 PM EDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
805 PM EDT TUE JUN 26 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-270930-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL
CAMDEN-
805 PM EDT TUE JUN 26 2012

...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING...

...LAKE WIND ADVISORY TONIGHT...

...RIVER FLOOD WARNINGS FOR THE BLACK CREEK...ST. MARYS
RIVER...SUWANNEE RIVER...SANTA FE RIVER...

...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES...

...SMALL CRAFT ADVISORY FOR THE ATLANTIC WATERS...

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

.FLOOD IMPACT...
THE BROAD CIRCULATION OF TROPICAL DEPRESSION DEBBY WILL CONTINUE TO
PRODUCE PROLONGED PERIODS OF HEAVY RAINFALL ACROSS MOST OF THE
REGION...WITH A FLOOD WATCH REMAINING IN EFFECT FOR ALL OF
NORTHEAST FLORIDA AND PORTIONS OF SOUTHEAST GEORGIA THROUGH
WEDNESDAY EVENING. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES
COULD CAUSE MORE DANGEROUS FLOODING.

...RIVER FLOOD IMPACT...
MAJOR FLOODING IS ONGOING ALONG BLACK CREEK IN PORTIONS OF CLAY
COUNTY AND A NEAR RECORD FLOOD IS EXPECTED.

MAJOR FLOODING IS ONGOING ALONG THE ALONG THE ST. MARYS RIVER IN
PORTIONS OF BAKER...NASSAU...CAMDEN...AND CHARLTON COUNTIES.

MINOR FLOODING IS CURRENTLY ONGOING ALONG THE SUWANNEE RIVER IN
PORTIONS OF COLUMBIA AND HAMILTON COUNTIES AND MAJOR FLOODING IS
FORECAST LATER THIS WEEK.

MODERATE FLOODING IS FORECAST ALONG THE SANTA FE RIVERS IN PORTIONS
OF ALACHUA...BRADFORD...COLUMBIA...GILCHRIST...SUWANNEE...AND UNION
COUNTIES.

.RIP CURRENTS...
A MODERATE RISK OF RIP CURRENTS AT THE AREA BEACHES THROUGH TONIGHT.

.WIND AND SEA IMPACT...
A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OUT TO 60
NAUTICAL MILES. WINDS NEAR 20 KNOTS WITH GUSTS TO 30 KNOTS ARE
EXPECTED WITH SEAS 5 TO 7 FEET. A LAKE WIND ADVISORY IS IN EFFECT
OVER LAND TONIGHT WITH WINDS GUSTING UP TO 35 MPH POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THE CENTER OF TROPICAL DEPRESSION DEBBY WILL MOVE SLOWLY EAST ACROSS
NORTH FLORIDA WEDNESDAY AND PUSH INTO THE ATLANTIC WEDNESDAY NIGHT.
PERIODS OF HEAVY RAINFALL WILL CONTINUE ACROSS MOST OF THE
AREA...WHICH WILL EXACERBATE EXISTING FLOODING CONDITIONS.

HOT AND HUMID CONDITIONS WITH HIGH TEMPERATURES INTO THE MIDDLE TO
UPPER 90S ARE EXPECTED FROM FRIDAY THROUGH THE WEEKEND. HEAT INDICES
WILL APPROACH 110 DEGREES AND HEAT ADVISORY PRODUCTS MAY BE REQUIRED.
ISOLATED THUNDERSTORMS WILL BE POSSIBLE FROM FRIDAY INTO EARLY NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO ACTIVATE IF WARNINGS ARE ISSUED AND TO
RELAY REPORTS OF FLOODING.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

NELSON/PP/JCH/MZ

In the hours before

Local storm report, Jun 26, 7:38 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
738 PM EDT TUE JUN 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     FLASH FLOOD      4 NW LAKESIDE           30.18N 81.81W
06/26/2012                   CLAY               FL   PUBLIC

            OVER A FOOT OF STANDING WATER AT TIMBERMILL LANE AND
            TIMBERLAKE DRIVE. WATER IS COMING UP OUT OF STORM DRAIN.

&&

MZ
Local storm report, Jun 26, 7:43 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
743 PM EDT TUE JUN 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLASH FLOOD      2 SSE NORMANDY          30.28N 81.75W
06/26/2012                   DUVAL              FL   PUBLIC

            PUBLIC REPORTED STANDING WATER AROUND 1 TO 2 FEET DEEP
            ALONG BETSY DRIVE.

0735 PM     FLASH FLOOD      4 W DOWNTOWN JACKSONVIL 30.34N 81.73W
06/26/2012                   DUVAL              FL   PUBLIC

            PUBLIC REPORTED 2-3 FEET ALONG COLUMBUS AVENUE. THE WATER
            WAS BEGINNING TO GET INTO THE YARDS AS WELL.

&&

SPC
Local storm report, Jun 26, 7:54 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
754 PM EDT TUE JUN 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     TSTM WND DMG     2 SSE MIDDLEBURG        30.03N 81.89W
06/26/2012                   CLAY               FL   LAW ENFORCEMENT

            TREE TOPS WERE SNAPPED NEAR 4410 TARRAGON AVE.

&&

AENYEDI
Local storm report, Jun 26, 7:57 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
757 PM EDT TUE JUN 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     TSTM WND DMG     2 SSE MIDDLEBURG        30.03N 81.89W
06/26/2012                   CLAY               FL   LAW ENFORCEMENT

            TREE TOPS WERE SNAPPED NEAR 4410 TARRAGON AVE.

&&

AENYEDI
Local storm report, Jun 26, 8:23 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
823 PM EDT TUE JUN 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     FLOOD            6 NNE MANDARIN          30.22N 81.59W
06/26/2012                   DUVAL              FL   PUBLIC

            PUBLIC REPORTED FLOODING COMING UP TO HOUSE PORCHES NEAR
            BRADFORD AND OLD KINGS ON THE SOUTH SIDE.

&&

PP
Local storm report, Jun 26, 8:41 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
841 PM EDT TUE JUN 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     FLASH FLOOD      5 NNW LAKESIDE          30.20N 81.79W
06/26/2012                   DUVAL              FL   PUBLIC

            RETENTION POND OVERFLOWED AND WAS APPROACHING A HOUSE ON
            COLLINS RIDGE BOULEVARD.

&&

MZMZIBURA

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:26 PM EDTFlash Flood WarningJAXAlachua3 hr
Jun 26, 9:19 PM EDTSpecial Marine WarningJAX116 min
Jun 26, 9:43 PM EDTFlash Flood WarningJAXMarion, Putnam3 hr
Jun 26, 9:45 PM EDTFlash Flood WarningJAXClay, Duval, Nassau, Saint Johns3 hr
Jun 26, 10:53 PM EDTFlash Flood WarningJAXFlagler, Saint Johns3 hr
Jun 27, 12:40 AM EDTAreal Flood WarningJAXClay, Duval6 hr
Jun 27, 3:33 AM EDTRip Current StatementJAXFlagler, Nassau17 hr
Jun 27, 5:24 AM EDTWind AdvisoryJAXFlagler, Nassau4 hr
Jun 27, 7:20 AM EDTCoastal Flood AdvisoryJAXFlagler, Nassau12 hr
Jun 27, 7:20 AM EDTHigh Surf AdvisoryJAXFlagler, Nassau12 hr
Jun 27, 9:42 AM EDTLake Wind AdvisoryJAXFlagler, Nassau8 hr

Nearby

Flash Flood Warnings in Florida, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.